# SDR SWAA2013051516050

- Difficulty date: May 3, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 35,288 hours, 23,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 5930760
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD WEB CRACKED AT STA 655, LBL 54.  REMOVED AND REPLACED WEB IAW SRM.
